American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[2] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[3] Mikhail Khovanov and Aaron D. Lauda. A diagrammatic approach to categorification of quantum groups II. Trans. Amer. Math. Soc. 363 (2011) 2685-2700. MR 2763732.
Abstract, references, and article information   
View Article: PDF

[4] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aslak Bakke Buan, Robert J. Marsh and Idun Reiten. Cluster-tilted algebras. Trans. Amer. Math. Soc. 359 (2007) 323-332. MR 2247893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Adam Nyman. Serre duality for non-commutative ${\mathbb{P}}^{1}$-bundles. Trans. Amer. Math. Soc. 357 (2005) 1349-1416. MR 2115370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manuel Blickle. The $D$--module structure of $R[F]$--modules. Trans. Amer. Math. Soc. 355 (2003) 1647-1668. MR 1946409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oystein Ore. Errata in my paper: ``On a special class of polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 3, 559--584; 1501703] . Trans. Amer. Math. Soc. 36 (1934) 275. MR 1501741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oystein Ore. On a special class of polynomials . Trans. Amer. Math. Soc. 35 (1933) 559-584. MR 1501703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1